MathSciNet Relay Station
MathSciNet bibliographic data
MR2930392 34A45 (26A33 34A08)
Doha, E. H.; Bhrawy, A. H.; Ezz-Eldien, S. S. A new Jacobi operational matrix: an application for solving fractional differential equations. Appl. Math. Model. 36 (2012), no. 10, 4931–4943.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement